A property of bounded normal operators in Hilbert space

Göran Björck University of Stockholm, Sweden Vidar Thomée University of Stockholm, Sweden

TBD mathscidoc:1701.332188

Arkiv for Matematik, 4, (6), 551-555, 1963.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{göran1963a,
  title={A property of bounded normal operators in Hilbert space},
  author={Göran Björck, and Vidar Thomée},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428811595997},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={6},
  pages={551-555},
  year={1963},
}
Göran Björck, and Vidar Thomée. A property of bounded normal operators in Hilbert space. 1963. Vol. 4. In Arkiv for Matematik. pp.551-555. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428811595997.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved